# SDR SWAA2022041233410

- Difficulty date: December 7, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN. STA 947+2; LBL 50; WL 208; LONGITUDINAL FLOOR SUPPORT HAS CORROSION ON UPPER SURFACE RUNNING UNDER LAV MOUNT. / BLENDED CORROSION ON ON LONGITUDINAL FLOOR SUPPORT STA 947-2' LBL 50' ORIGINAL .220; REMAINING .157; LOSS OF .063' FOUND OUT OF LIMITS IAW SRM 53-70-51-1A-1. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 147A 5650 REV. A. RESTORED CIC TO AREA IAW AMM 51-21-91-620-802 PNL 147A5660421 ATAG: HI 1390
